# SDR 2011FA0000638

- Difficulty date: September 29, 2011
- Submitted: September 29, 2011
- Operation: General aviation
- Aircraft: N35475
- Make and model: Piper PA-31-350
- Aircraft serial: 318052023
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 91000013001
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT. COUPLED APPROACHES RESULT ERRATIC ROLL HUNTING AND/OR OVERCORRECTION AND PITCH UNSTABILITY.
